# SDR CA150126006

- Difficulty date: January 25, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 7,554 hours
- Engine: Cfmint CFM567B27E
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Condition: Failed
- Location: Rt Engine
- Part time: 41,518 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON THE TAKE-OFF ROLL THE MASTER CAUTION WARNING AND ASSOCIATED ANTI-ICE LIGHT ILLUMINATED AFTER SELECTING TOGA. TAKE-OFF WAS REJECTED BELOW 25KTS, RETURNED TO THE GATE FOR MAINTENANCE ACTION. THE RT ENGINE COWL ANTI-ICE VALVE WAS REPLACED AS PER AMM 30-21-11.
